# SDR HEEA978818

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Relay
- Part number: M835362028M
- Condition: Failed
- Location: Rotor Horn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW ROTOR HORN WOULD NOT MUTE.  REPLACED RELAY, SYSTEM CHECKED OK A FEW TIMES THEN HORN WOULD NOT MUTE AGAIN.  SWAPPED RELAY WITH ENGINE OUT RELAY AND ENGINE OUT HORN WOULD NOT MUTE BUT LOW ROTOR HORN WOULD.
